Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 133, NWS Lincoln, IL

August 16, 2018Menard County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 16, 2018, 9:10 PM CDT for Menard County, Sangamon County, Illinois. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2018, 9:10 PM CDT (02:10 UTC)
Expired
Aug 16, 2018, 10:00 PM CDT
In force
50 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Menard County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 48 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 9:18 PM CDTHAIL 1.753 Ssw Athens, IL
Aug 16, 9:33 PM CDTFUNNEL CLOUD3 Nw Springfield, ILFUNNEL CLOUD LOWERED HALFWAY TO THE GROUND...LASTED FOR ABOUT 3 MINUTES.
Aug 16, 9:47 PM CDTHAIL 0.75Sherman, ILDIME-SIZED HAIL IN SHERMAN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2444 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2444 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

074 
WUUS53 KILX 170210
SVRILX
ILC129-167-170300-
/O.NEW.KILX.SV.W.0133.180817T0210Z-180817T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
910 PM CDT THU AUG 16 2018

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southeastern Menard County in central Illinois...
  Northwestern Sangamon County in central Illinois...

* Until 1000 PM CDT.

* At 910 PM CDT, a severe thunderstorm was located near Athens, or 13
  miles northwest of Springfield, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Springfield, Sherman, Athens, Williamsville, Pleasant Plains,
  Spaulding, Curran, Cantrall, Salisbury, Farmingdale, Lincolns New
  Salem and Capital Airport.

This includes the following highways...
 Interstate 55 between mile markers 101 and 107.
 Interstate 72 between mile markers 88 and 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3992 8995 4004 8975 3990 8949 3971 8982
TIME...MOT...LOC 0210Z 320DEG 14KT 3992 8983 

HAIL...1.00IN
WIND...60MPH
 
$$

37
4 follow-up statements
752 
WWUS53 KILX 170215
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
915 PM CDT THU AUG 16 2018

ILC129-167-170300-
/O.CON.KILX.SV.W.0133.000000T0000Z-180817T0300Z/
Menard-Sangamon-
915 PM CDT THU AUG 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN MENARD AND NORTHWESTERN SANGAMON COUNTIES...

At 914 PM CDT, a severe thunderstorm was located near Pleasant
Plains, or 12 miles northwest of Springfield, moving southeast at 15
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Springfield, Sherman, Athens, Williamsville, Pleasant Plains,
Spaulding, Curran, Cantrall, Salisbury, Farmingdale, Lincolns New
Salem and Capital Airport.

Those attending the Illinois State Fair are in the path of this 
storm and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS. 
SEEK SHELTER NOW!

This includes the following highways...
 Interstate 55 between mile markers 101 and 107.
 Interstate 72 between mile markers 88 and 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3992 8995 4004 8975 3990 8949 3971 8982
TIME...MOT...LOC 0214Z 320DEG 14KT 3991 8981 

HAIL...1.00IN
WIND...60MPH
 
$$

37
060 
WWUS53 KILX 170227
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
927 PM CDT THU AUG 16 2018

ILC129-167-170300-
/O.CON.KILX.SV.W.0133.000000T0000Z-180817T0300Z/
Menard-Sangamon-
927 PM CDT THU AUG 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTH CENTRAL MENARD AND NORTH CENTRAL SANGAMON COUNTIES...

At 926 PM CDT, a severe thunderstorm was located near Athens, or 8
miles northwest of Springfield, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Springfield, Sherman, Athens, Williamsville, Spaulding, Cantrall,
Salisbury and Capital Airport.

Those attending the Illinois State Fair are in the path of this 
storm and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS. 
SEEK SHELTER NOW!

This includes Interstate 55 between mile markers 100 and 106.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3990 8984 3999 8973 3989 8950 3977 8972
TIME...MOT...LOC 0226Z 307DEG 16KT 3988 8973 

HAIL...1.00IN
WIND...60MPH
 
$$

37
690 
WWUS53 KILX 170245
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
945 PM CDT THU AUG 16 2018

ILC129-170254-
/O.CAN.KILX.SV.W.0133.000000T0000Z-180817T0300Z/
Menard-
945 PM CDT THU AUG 16 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MENARD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3996 8967 3989 8950 3989 8952 3984 8958
      3980 8968 3986 8976
TIME...MOT...LOC 0244Z 295DEG 16KT 3986 8963 

$$

ILC167-170300-
/O.CON.KILX.SV.W.0133.000000T0000Z-180817T0300Z/
Sangamon-
945 PM CDT THU AUG 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTH CENTRAL SANGAMON COUNTY...

At 944 PM CDT, a severe thunderstorm was located over Sherman, or
near Springfield, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Springfield, Sherman, Williamsville, Spaulding, Cantrall and Capital
Airport.

Those attending the Illinois State Fair are in the path of this 
storm and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS. 
SEEK SHELTER NOW!

This includes Interstate 55 between mile markers 100 and 106.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3996 8967 3989 8950 3989 8952 3984 8958
      3980 8968 3986 8976
TIME...MOT...LOC 0244Z 295DEG 16KT 3986 8963 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

37
454 
WWUS53 KILX 170259
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
959 PM CDT THU AUG 16 2018

ILC167-170308-
/O.EXP.KILX.SV.W.0133.000000T0000Z-180817T0300Z/
Sangamon-
959 PM CDT THU AUG 16 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SANGAMON COUNTY
WILL EXPIRE AT 1000 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will 
be allowed to expire.  However hail, gusty winds and heavy rain are 
still possible with this thunderstorm.

LAT...LON 3996 8967 3989 8950 3989 8952 3984 8958
      3980 8968 3986 8976
TIME...MOT...LOC 0258Z 320DEG 14KT 3982 8958 

$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 7:00 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Aug 16, 7:00 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
700 PM CDT Thu Aug 16 2018

.SHORT TERM...(This evening through Friday)
ISSUED AT 258 PM CDT Thu Aug 16 2018

Widely scattered showers and thunderstorms have developed across
central Illinois this afternoon...with a broken line of convection
further west across central Iowa in association with a vigorous
upper low. As the low pivots eastward, stronger synoptic forcing
will help increase the areal coverage of convection across the
KILX CWA from mid-evening through the overnight hours. With the
850mb jet streak increasing to 20-30kt and orienting itself toward
east-central and southeast Illinois after midnight, it appears the
greatest coverage of storms will materialize east of I-55
overnight. Based on latest CAMs, have started the evening with
just low chance PoPs...then have increased to high chance to
likely west of I-55 toward midnight. After midnight, have
shifted the likely PoPs to east of the I-55 corridor as the LLJ
cranks up. Overnight lows will be in the upper 60s and lower 70s.

Showers and thunderstorms will be ongoing across the E/SE Friday
morning, then will taper off from west to east toward midday.
Additional scattered activity will be possible through the
afternoon into the early evening as the upper low tracks through
the region. High temperatures will generally be in the lower 80s.
Once the low pushes off to the east, subsidence on its back side
will result in a return to dry conditions across the board by
Friday night.

.LONG TERM...(Friday night through Thursday)
ISSUED AT 258 PM CDT Thu Aug 16 2018

Warm and dry weather will be the rule over the upcoming weekend,
with high temperatures reaching the middle to upper 80s both
Saturday and Sunday. The next significant chance for rain will
hold off until late Sunday night into Monday as yet another
vigorous short-wave trough digs into the Midwest. Based on timing
of this wave, have gone with likely PoPs for showers/thunder
Monday afternoon. Once this wave passes, a few lingering showers
will be possible into Tuesday...followed by cooler/drier weather
for the middle of next week. Highs will drop into the middle to
upper 70s for Tuesday and Wednesday before moderating to the lower
80s by Thursday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 659 PM CDT Thu Aug 16 2018

Isolated to scattered thunderstorms are moving into areas of
central IL west of I-55 this evening. These thunderstorms will be
the main aviation impact initially tonight as they slowly cross
eastward through the area. Isolated MVFR or worse vsby and cigs as
well as strong gusty winds may be associated with any
thunderstorms. Overnight as thunderstorms diminish, fog will
develop after 06Z, and have included IFR vsby at KPIA, and MVFR at
sites farther southeast, until 14Z. Friday after 16-17Z,
additional thunderstorms will be possible, with higher
probabilities along the I-74 corridor terminals. Winds SW under 10
kts, becoming light and variable overnight, then shifting to NW
under 10 kts Friday after 15Z.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...37
Hazardous weather outlook, Aug 16, 3:29 PM CDT, 5 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
329 PM CDT Thu Aug 16 2018

ILZ027>031-036>038-040>057-061>063-066>068-071>073-171100-
Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-
De Witt-Douglas-Edgar-Effingham-Fulton-Jasper-Knox-Lawrence-Logan-
Macon-Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria-Piatt-
Richland-Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion-
Woodford-
329 PM CDT Thu Aug 16 2018

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

Scattered strong to severe storms are possible tonight as a
weather system moves across the state. A few of the storms tonight
could produce strong wind gusts, as well as locally heavy rainfall
and deadly lightning.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Scattered thunderstorms will be possible Friday. No severe weather
is expected at this time. There will be periodic chances for
thunderstorms again starting Sunday night and continuing into
Tuesday of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

Auten

In the hours before

Local storm report, Aug 16, 5:03 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
503 PM CDT THU AUG 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FUNNEL CLOUD     N LEWISTOWN             40.40N 90.16W
08/16/2018                   FULTON             IL   EMERGENCY MNGR

            FUNNEL SIGHTED, REPEATEDLY LOWERING TOWARD GROUND.

&&

37
Local storm report, Aug 16, 6:00 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT THU AUG 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TORNADO          2 SE SMITHFIELD         40.45N 90.27W
08/16/2018                   FULTON             IL   EMERGENCY MNGR

            TORNADO TOUCHED DOWN DAMAGING OUTBUILDING AND ROOF AND
            SIDING OF HOUSE.

&&

37
Special weather statement, Aug 16, 8:01 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Lincoln IL
801 PM CDT THU AUG 16 2018

ILZ036-040-170130-
Schuyler-Fulton-
801 PM CDT THU AUG 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FULTON AND
NORTHEASTERN SCHUYLER COUNTIES UNTIL 830 PM CDT...

At 800 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vermont, or 13 miles north of Rushville, moving southeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Astoria, Vermont, Ipava, Table Grove, Bluff City and Ray.

LAT...LON 4028 9047 4027 9045 4038 9044 4033 9019
      4016 9021 4014 9056 4028 9059
TIME...MOT...LOC 0100Z 297DEG 23KT 4031 9049

Auten
Special weather statement, Aug 16, 8:26 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Lincoln IL
826 PM CDT THU AUG 16 2018

ILZ036-040-041-047-170200-
Mason-Schuyler-Cass-Fulton-
826 PM CDT THU AUG 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FULTON...NORTH
CENTRAL CASS...NORTHEASTERN SCHUYLER AND SOUTHWESTERN MASON COUNTIES
UNTIL 900 PM CDT...

At 825 PM CDT, Doppler radar was tracking a strong thunderstorm over
Astoria, or 12 miles northeast of Rushville, moving east at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Astoria, Ipava, Browning, Marbletown, Bluff City and Snicarte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4016 9053 4036 9035 4031 9008 4003 9029
TIME...MOT...LOC 0125Z 288DEG 15KT 4021 9035

37
Special weather statement, Aug 16, 8:34 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Lincoln IL
834 PM CDT THU AUG 16 2018

ILZ047-048-170200-
Menard-Cass-
834 PM CDT THU AUG 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MENARD...NORTHWESTERN
SANGAMON AND EAST CENTRAL CASS COUNTIES UNTIL 900 PM CDT...

At 833 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tallula, or 15 miles east of Virginia, moving east at 15 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Petersburg, Tallula, Newmansville, Lincolns New Salem and Atterberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4008 9003 4011 8977 3990 8977 3990 9003
TIME...MOT...LOC 0133Z 269DEG 15KT 3999 8993

37
Special weather statement, Aug 16, 8:42 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Lincoln IL
842 PM CDT THU AUG 16 2018

ILZ048-170215-
Menard-
842 PM CDT THU AUG 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR MENARD...NORTHWESTERN SANGAMON
AND EASTERN CASS COUNTIES UNTIL 915 PM CDT...

At 842 PM CDT, Doppler radar was tracking a strong thunderstorm near
Petersburg, or 16 miles east of Virginia, moving east at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Petersburg, Athens, Greenview, Tallula, Lincolns New Salem and
Atterberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4012 8972 3992 8973 3992 8977 3990 8977
      3990 8999 4008 9000
TIME...MOT...LOC 0142Z 269DEG 15KT 4000 8991

37

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 8:01 PM CDTSpecial Weather StatementILXSchuyler29 min
Aug 16, 8:26 PM CDTSpecial Weather StatementILXCass34 min
Aug 16, 8:34 PM CDTSpecial Weather StatementILXMenard26 min
Aug 16, 8:42 PM CDTSpecial Weather StatementILXMenard33 min
Aug 16, 9:36 PM CDTSpecial Weather StatementILXCass39 min
Aug 16, 9:51 PM CDTSevere Thunderstorm WarningILXCass, Menard39 min
Aug 16, 9:57 PM CDTSpecial Weather StatementILXSangamon33 min
Aug 16, 10:25 PM CDTSevere Thunderstorm WarningILXMenard, Sangamon50 min
Aug 16, 11:01 PM CDTSpecial Weather StatementILXMcLean, Woodford44 min
Aug 16, 11:09 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon51 min
Aug 16, 11:45 PM CDTAreal Flood AdvisoryILXSangamon3 hr
Aug 17, 12:10 AM CDTFlash Flood WarningILXChristian, Morgan, Sangamon77 min
Aug 17, 12:52 AM CDTSpecial Weather StatementILXChampaign23 min
Aug 17, 12:55 AM CDTSpecial Weather StatementILXMoultrie35 min
Aug 17, 1:37 AM CDTSpecial Weather StatementILXChampaign38 min
Aug 17, 1:52 AM CDTSevere Thunderstorm WarningILXChampaign26 min
Aug 17, 2:02 AM CDTSpecial Weather StatementILXClark43 min
Aug 17, 12:30 PM CDTSpecial Weather StatementILXCass, Champaign, Christian, DeWitt, Douglas, Fulton and 19 more6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.